# SDR CA111117002

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 33,780 hours
- Engine: Pwa PT6A67D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 11482002213
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, A SHOCK STRUT FLUID LEAK WAS NOTED ON THE NOSE GEAR OF A SN UE79.   THE LOWER SHOCK ABSORBER TUBE WAS REMOVED TO FACILIATE SEAL REPLACEMENT. DURING THE PROCESS TO REPLACE THE SEAL, SEVERE CORROSION WAS NOTED AT THE LOWER END OF THE UPPER SHOCK ABSORBER TUBE IN AN AREA JUST ADJACENT TO AND ABOVE THE LOWER SLIDING TUBE BEARING.
